# SDR AALA20141124002

- Difficulty date: November 22, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N585AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53248
- Aircraft time: 66,071 hours, 34,587 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

EMERGENCY DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING CRUISE CABIN ALTITUDE WARNING ALERTED.  RT PACK BECAME UNCONTROLLABLE, OPERATED PRESSURIZATION SYS IAW AMM 21-32-00.  SYS CHECKED NORMAL.
